Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/43765
Title: A free boundary optimization problem for the ∞-Laplacian
Authors: Teymurazyan, Rafayel 
Urbano, José Miguel 
Issue Date: 2017
Publisher: Elsevier
Project: UID/MAT/00324/2013 
Serial title, monograph or event: Journal of Differential Equations
Volume: 263
Issue: 2
Abstract: We study a free boundary optimization problem in heat conduction, ruled by the infinity–Laplace operator, with lower temperature bound and a volume constraint. We obtain existence and regularity results and derive geometric properties for the solution and the free boundaries.
URI: http://hdl.handle.net/10316/43765
ISSN: 00220396
DOI: 10.1016/j.jde.2017.03.010
10.1016/j.jde.2017.03.010
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
TU (2017).pdf366.95 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

3
checked on Nov 9, 2022

WEB OF SCIENCETM
Citations 10

3
checked on Aug 2, 2022

Page view(s) 10

772
checked on Dec 5, 2022

Download(s)

185
checked on Dec 5, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.